# SDR USAA920071087

- Difficulty date: October 9, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 43,098 hours, 17,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N52465
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON THE L4 DOOR CUT LOWER SILL SUPPORT ANGLE, BS 1640 - BS 1676, LBL 58.22.  REPLACED THE L4 DOOR CUT LOWER SILL SUPPORT ANGLE, BS 1640 - BS 1676, LBL 58.22 IAW B757 SRM 51-40-02.
